Change search
ReferencesLink to record
Permanent link

Direct link
How Reliable are Taylor Rules? A View from Asymmetry in the U.S. Federal Funds Rate
Stockholm University, Faculty of Social Sciences, Department of Economics.
2006 (English)In: Economics Bulletin, ISSN 1545-2921, Vol. 5Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 5
URN: urn:nbn:se:su:diva-21827OAI: diva2:188354
Available from: 2007-12-14 Created: 2007-12-14 Last updated: 2009-05-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Zagaglia, Paolo
By organisation
Department of Economics
In the same journal
Economics Bulletin

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 13 hits
ReferencesLink to record
Permanent link

Direct link